Next Article in Journal
The Entropy of Co-Compact Open Covers
Previous Article in Journal
Effect of Prey Refuge on the Spatiotemporal Dynamics of a Modified Leslie-Gower Predator-Prey System with Holling Type III Schemes
Article Menu

Export Article

Open AccessArticle
Entropy 2013, 15(6), 2448-2463; doi:10.3390/e15062448

A Maximum Entropy Approach to the Realizability of Spin Correlation Matrices

Department of Mathematics, University of Padova, via Trieste 63, 35121 Padova, Italy
*
Author to whom correspondence should be addressed.
Received: 26 February 2013 / Revised: 10 June 2013 / Accepted: 15 June 2013 / Published: 21 June 2013
View Full-Text   |   Download PDF [287 KB, uploaded 24 February 2015]

Abstract

Deriving the form of the optimal solution of a maximum entropy problem, we obtain an infinite family of linear inequalities characterizing the polytope of spin correlation matrices. For n ≤ 6, the facet description of such a polytope is provided through a minimal system of Bell-type inequalities. View Full-Text
Keywords: correlation matrix; spin system; maximum entropy; Bell’s inequalities; moment problem correlation matrix; spin system; maximum entropy; Bell’s inequalities; moment problem
This is an open access article distributed under the Creative Commons Attribution License (CC BY 3.0).

Share & Cite This Article

MDPI and ACS Style

Dai Pra, P.; Pavon, M.; Sahasrabudhe, N. A Maximum Entropy Approach to the Realizability of Spin Correlation Matrices. Entropy 2013, 15, 2448-2463.

Show more citation formats Show less citations formats

Related Articles

Article Metrics

Article Access Statistics

1

Comments

[Return to top]
Entropy EISSN 1099-4300 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert
Back to Top